Authors: Dragović, Branko
Title: On Nonlocal Modified Gravity And Cosmology
Journal: Springer Proceedings in Mathematics and Statistics
Volume: 111
First page: 251
Last page: 262
Issue Date: 1-Jan-2014
ISBN: 9784431552840
ISSN: 21941009
DOI: 10.1007/978-4-431-55285-7_17
URL: https://api.elsevier.com/content/abstract/scopus_id/84922183263
Abstract: 
© Springer Japan 2014. Despite many nice properties and numerous achievements, general relativity is not a complete theory. One of actual approaches towards more complete theory of gravity is its nonlocal modification. We present here a brief review of nonlocal gravity with its cosmological solutions. In particular, we pay special attention to two nonlocal models and their nonsingular bounce solutions for the cosmic scale factor.

Show full item record

SCOPUSTM   
Citations

16
checked on Feb 22, 2024

Page view(s)

5
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.